# SDR AALA202307313284

- Difficulty date: July 30, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N954NN
- Make and model: Boeing 737823
- Aircraft serial: 31197
- Aircraft time: 27,129 hours, 10,955 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Part number: UNKNOWN
- Condition: Obstructed
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAVATORY DOOR LATCH IS STICKING. PAX UNABLE TO UNLOCK DOOR FROM INSIDE LAVATORY. FOUND DEBRIS MAKING IT DIFFICULT TO OPERATE. REMOVED DEBRIS.
